# SDR HNAA2012052100794

- Difficulty date: May 18, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 40,817 hours, 48,810 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 858601
- Part serial: 56
- Condition: Faulted
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WOW CAUTION LIGHT ILLUMINATED IN FLT.  FOUND CARD FAULT ON PSEU R & R PSEU IAW MM 32-61-50.  OPS CHECK GOOD, SWUNG GEAR 4 TIMES OPS NORMAL. READ OUT WOW SENSORS, NO DISCREPANCIES NOTED.
